Women's Health Community
vaginal bleeding after treating yeast infections?
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

vaginal bleeding after treating yeast infections?

i had just gone to my doctor and was told i had a mild yeast infection. so i had gone to the store and bought the monistat 1 combination pack. i had used this and had gone through the next day with the normal discharge of the medication. then this morning i started to have what seems like a light period. it is not the normal time that i would usually have my period so i was just curious if this is something normal or something that i should worry about.
Related Discussions
2 Comments Post a Comment
Blank
121828_tn?1333468091
That always happened to me when I would treat one. I think it is irritation to the cervix!
Blank
Avatar_n_tn
i recently treated a yeast infection with one day insert canisten tablet, had a normal discharge day one andday 2 i was spotting. this seems to be normal, depending on sensitivity and cervical contact.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
old_before_my_time
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
gyspy09
PA
Avatar_f_tn
Blank
kitty094
London, United Kingdom
Avatar_f_tn
Blank
Priscy3